# SDR DALA2022032802033

- Difficulty date: June 5, 2020
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 71,865 hours, 29,226 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1564168) DURING INSPECTION FOUND SKIN DAMAGE BELOW L-1 DOOR AT FS 314 AND STR 19L. REMOVE EXISTING FASTENERS AND CUT OUT DAMAGE FABRICATED DRILLED DEBURRED CHEM COATED AND PRIMED. INSTALLED REPAIR AND FILLET SEALED EDGES. CATEGORY B REPAIR INSP REQUIREMENTS PER B737 SRM 53-00-01-2R-3.
